# SDR SWAA2025012874692

- Difficulty date: December 7, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Zone 8000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE SIDE LH AT AFT GALLEY AREA 2024-758387<[01] REPLACED GIRT BAR FITTING HARDWARE SIDE LT AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 THE INSTALLATION IS DOCUMENTED ON TTG8Q0028AYT STEP 2.A.(13);[02] CORRECTED STEP 1 REPLACED GIRT BAR FITTING HARDWARE SIDE LH AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 THE INSTALLATION IS DOCUMENTED ON TTG8Q0028AYT STEP 2.A.(13);[03] REPLACED GIRT BAR FITTING HARDWARE SIDE LH AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 THE INSTALLATION IS DOCUMENTED ON TTG8Q0028AYT STEP 2.A.(13)
